MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-50
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component(s) involved in the event: model number/catalog number: sc-2316-50.Serial number: no information.Batch/lot number: no information.Model/catalog description: infinion 16 lead kit 50 cm.
 
Event or Problem Description
It was reported that the patient experienced inadequate stimulation.The patient underwent a procedure where the spinal cord stimulation (scs) leads were relocated.The patient was noted to have recovered post operatively.
 
Additional Manufacturer Narrative
Additional suspect medical device component(s) involved in the event: model number/catalog number: sc-2316-50.Serial number: no information.Batch/lot number: no information.Model/catalog description: infinion 16 lead kit 50 cm.Udi: (b)(4).A review of the manufacturing documentation for the leads was unable to be performed as the serial number is unknown.The leads remain implanted in the patient.Therefore, a physical analysis could not be performed in our laboratory.A product labeling review identified that the device was used per the instructions for use (ifu) product label.Undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and/or lead failure, all of which are known risks of implanting a pulse generator as part of a system to deliver spinal cord stimulation.The leads remain implanted in the patient, and as such physical analysis has not been conducted in our laboratory.However, a labeling review was conducted which determined that the reported event of inadequate stimulation is a known risk associated with the use of the device, as documented in the ifu.
 
Event or Problem Description
It was reported that the patient experienced inadequate stimulation.The patient underwent a procedure where the spinal cord stimulation (scs) leads were relocated.The patient was noted to have recovered post operatively.No further information regarding the implant date and serial number of the leads has been obtained despite good faith efforts.

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24407871
Report Number3006630150-2026-01041
Device Sequence Number13221580
Product Code LGW
UDI-Device Identifier08714729797814
UDI-Public(01)08714729797814
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2316-50
Device Catalogue NumberSC-2316-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date05/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown